Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 9, 2016, 2:56 AM CST for Freestone County, Navarro County, Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2016, 2:56 AM CST (08:56 UTC)
- Expired
- Mar 9, 2016, 9:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Freestone County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 126 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 4:00 AM CST | FLASH FLOOD | 6 Sse Goodlow, TX | WATER OVER THE ROAD ON HIGHWAY 287 AT FM309 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 64 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 593 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -81 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.8
The text
As transmitted.
196
WGUS54 KFWD 090856
FFWFWD
TXC161-349-091500-
/O.NEW.KFWD.FF.W.0007.160309T0856Z-160309T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
256 AM CST WED MAR 9 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
FREESTONE COUNTY IN CENTRAL TEXAS...
* UNTIL 900 AM CST WEDNESDAY
* AT 255 AM CST...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO
THREE INCHES OF RAIN HAVE ALREADY FALLEN. ADDITIONAL RAINFALL
TOTALS OF ONE TO THREE INCHES ARE EXPECTED THROUGH THE EARLY
MORNING HOURS. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORSICANA...TEAGUE...FAIRFIELD...KERENS...WORTHAM...TRINIDAD...ANGUS...
NAVARRO...FAIRFIELD LAKE STATE PARK...RICE...RETREAT...OAK VALLEY...
MILDRED...EUREKA...RICHLAND...STREETMAN...GOODLOW...POWELL...KIRVIN AND
MUSTANG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3146 9626 3179 9649 3181 9657 3230 9645
3233 9638 3230 9630 3220 9619 3221 9615
3218 9618 3215 9610 3208 9611 3208 9606
3196 9606 3196 9602 3191 9600 3188 9603
3187 9597 3184 9600 3179 9598 3177 9592
$$
302 follow-up statements
641
WGUS74 KFWD 091053
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
453 AM CST WED MAR 9 2016
TXC161-349-091500-
/O.CON.KFWD.FF.W.0007.000000T0000Z-160309T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NAVARRO TX-FREESTONE TX-
453 AM CST WED MAR 9 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CST
WEDNESDAY FOR EASTERN NAVARRO AND FREESTONE COUNTIES...
AT 449 AM CST...EMERGENCY MANAGEMENT REPORTED HEAVY RAIN DUE TO
THUNDERSTORMS HAS RESULTED IN THE FLOODING OF HIGHWAY 287 NEAR FARM
TO MARKET ROAD 309 WHERE NEARLY 5 TO 7 FEET OF WATER WAS COVERING
THE ROAD SURFACE. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN AND
AT LEAST AN ADDITIONAL ONE TO ONE HALF INCH OF RAIN WILL BE POSSIBLE
OVER THE NEXT SEVERAL HOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORSICANA...TEAGUE...FAIRFIELD...KERENS...WORTHAM...TRINIDAD...ANGUS...
NAVARRO...FAIRFIELD LAKE STATE PARK...RICE...RETREAT...OAK VALLEY...
MILDRED...EUREKA...RICHLAND...STREETMAN...GOODLOW...POWELL...KIRVIN AND
MUSTANG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3146 9626 3179 9649 3181 9657 3230 9645
3233 9638 3230 9630 3220 9619 3221 9615
3218 9618 3215 9610 3208 9611 3208 9606
3196 9606 3196 9602 3191 9600 3188 9603
3187 9597 3184 9600 3179 9598 3177 9592
$$
BAIN253
WGUS74 KFWD 091456
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
856 AM CST WED MAR 9 2016
TXC161-349-091504-
/O.EXP.KFWD.FF.W.0007.000000T0000Z-160309T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NAVARRO TX-FREESTONE TX-
856 AM CST WED MAR 9 2016
...THE FLASH FLOOD WARNING FOR EASTERN NAVARRO AND FREESTONE COUNTIES
WILL EXPIRE AT 900 AM CST...
FLOOD WATERS HAVE STARTED TO RECEDED AND FLASH FLOODING IS NO LONGER
EXPECTED. AS A RESULT...THE FLASH FLOOD WARNING WILL EXPIRE AT 9 AM.
AN AREAL FLOOD WARNING WILL REPLACE THE FLASH FLOOD WARNING THAT WAS
PREVIOUSLY IN EFFECT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD
CLOSURES AND AVOID DRIVING THROUGH FLOODED ROADWAYS.
LAT...LON 3146 9626 3179 9649 3181 9657 3230 9645
3233 9638 3230 9630 3220 9619 3221 9615
3218 9618 3215 9610 3208 9611 3208 9606
3196 9606 3196 9602 3191 9600 3188 9603
3187 9597 3184 9600 3179 9598 3177 9592
$$
BAINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 12:04 AM CST, 2 hours 52 minutes earlier.
Area forecast discussion, Mar 9, 12:04 AM CST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1204 AM CST WED MAR 9 2016 .AVIATION... CONCERNS...IFR TO MVFR CEILINGS FOR THE NEXT 24 HOURS. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH AT 17Z WEDNESDAY. YET ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BE MOVING ACROSS THE TAF SITES OVERNIGHT INTO WEDNESDAY MORNING. CEILINGS IN THE METROPLEX HAVE BEEN VARIABLE BETWEEN IFR AND VFR DURING THE LAST SEVERAL HOURS /03-05Z/...BUT EXPECT MOSTLY IFR CONDITIONS TO PREVAIL THROUGH 16-17Z. SHOWERS AND OCCASIONAL THUNDERSTORMS ARE EXPECTED THROUGH WEDNESDAY MORNING. EXPECT THIS WAVE OF SHOWERS AND THUNDERSTORMS TO SHIFT TO THE NORTHEAST OF THE TAF SITES BY 17Z. CEILINGS SHOULD IMPROVE TO MVFR BY MIDDAY AS SUBSIDENCE OCCURS IN THE WAKE OF THE EXITING WAVE OF SHOWERS AND THUNDERSTORMS. SOME ISOLATED SHOWERS/THUNDERSTORMS ARE POSSIBLE LATE WEDNESDAY AFTERNOON INTO THE EVENING BUT THE CHANCES ARE TOO LOW TO MENTION IN THE TAFS. EXPECT CEILINGS TO LOWER BACK INTO THE IFR CATEGORY WEDNESDAY EVENING. && .UPDATE... AN OUTFLOW BOUNDARY REMAINS ACROSS THE SOUTHERN EDGE OF THE FORECAST AREA...EXTENDING SOUTH OF A LAMPASAS...WACO...PALESTINE LINE. A LARGE AREA OF NUMEROUS SHOWERS AND THUNDERSTORMS FROM WEST OF COTULLA TO BRADY WILL MOVE NORTHEAST ACROSS THE FORECAST AREA TONIGHT. IN ADDITION...SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING AHEAD OF THE AFOREMENTIONED AREA OF SHOWERS AND THUNDERSTORMS. HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL ACCOMPANY MANY OF THESE STORMS. THERE WILL REMAIN A POTENTIAL FOR LARGE HAIL WITH THESE STORMS. FOR AREAS JUST NORTH OF THE OUTFLOW BOUNDARY...CANNOT RULE OUT THE POTENTIAL FOR SOME DAMAGING WINDS...AND MAYBE EVEN A TORNADO RIGHT ALONG THE BOUNDARY. 58 && .PREV DISCUSSION... /ISSUED 406 PM CST TUE MAR 8 2016/ THE MCS THAT CHARGED INTO NORTH TEXAS THIS MORNING IS NOW EXITING INTO EAST TEXAS...LEAVING SUBSIDENCE IN ITS WAKE. EVEN WITH THIS DOWNGLIDE WORKING AGAINST ADDITIONAL DEVELOPMENT...SUNSHINE HAS HELPED TEMPERATURES REBOUND FROM THE RAIN-COOLED 50S INTO THE 60S AND EVEN 70S. DESPITE MUCAPE VALUES SOARING OVER 1000 J/KG THIS AFTERNOON IN AREAS WEST OF I-35...THE ONLY CONVECTIVE INITIATION HAS BEEN IN OUR SOUTHWESTERN ZONES WHERE CONVERGENCE HAS BEEN MAXIMIZED ALONG A SOUTHWARD MOVING OUTFLOW BOUNDARY. THIS BOUNDARY WILL SOON INTERACT WITH EVEN MORE UNSTABLE AIR ACROSS BELL COUNTY...WHERE TEMPERATURES ARE NEAR 80F WITH DEW POINTS AS HIGH AS 70F. THE WINDOW FOR ADDITIONAL CONVECTIVE INITIATION WILL CLOSE AT NIGHTFALL...BUT SOME ONGOING ACTIVITY WILL LINGER INTO THE EVENING HOURS. ELSEWHERE...ADDITIONAL DEVELOPMENT IS UNLIKELY THE REMAINDER OF THE AFTERNOON...WITH WEAK SUBSIDENCE AND NO CLEAR SURFACE FOCUS. THE UPPER LOW IS CONTINUING ITS EQUATORWARD TRAJECTORY. DESPITE FEW PREVIOUS EVENTS TO SUPPORT THIS...THE ECMWF TAKES THE CENTER OF THE 500MB LOW INTO AGUASCALIENTES BY WEDNESDAY NIGHT. IN THE MEANTIME...THIS WILL INDUCE INCREASINGLY DIFFLUENT FLOW ACROSS TEXAS...WITH AN ANOMALOUSLY STRONG FETCH OF MOISTURE FROM DEEP INTO THE TROPICAL LATITUDES. AS THE NEXT IMPULSE SWINGS INTO THE LONE STAR STATE TONIGHT...WIDESPREAD SHOWERS OF THUNDERSTORMS WILL SURGE INTO CENTRAL AND EAST TEXAS. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR AREAS ALONG AND EAST OF A LINE FROM CAMERON...TO CORSICANA...TO PARIS...WHERE PW VALUES WILL APPROACH RECORD VALUES FOR MARCH. THE EVENTUAL RAINFALL TONIGHT AND WEDNESDAY WILL VARY CONSIDERABLY ACROSS OUR REGION...FROM 1/4 INCH THE NORTHWEST TO OVER 3 INCHES WITHIN THE WATCH AREA. THE MOST EXTRAORDINARY RAINFALL DURING THE EVENT WILL BE EAST OF OUR CWA. THE SEVERE THREAT TONIGHT WILL BE PRIMARILY DAMAGING WINDS IN SOUTHERN ZONES...WHERE THE ACTIVITY MAY BE ABLE TO TAP INTO THE SIGNIFICANT INSTABILITY WITHIN THE BOUNDARY LAYER. IF SURFACE- BASED CONVECTION DOMINATES IN SOUTH TEXAS...THIS THREAT WOULD BE MORE LIMITED. THE NAM IS INSISTENT ON DEVELOPING A SURFACE LOW ATTENDANT WITH THE MOST INTENSE CONVECTION...TRACKING IT THROUGH CENTRAL AND EAST TEXAS. IF THIS TRANSPIRES...THERE WILL BE THE POTENTIAL FOR NOCTURNAL TORNADOES AS SURFACE INFLOW WINDS BACK. THIS WOULD BE GENERALLY SOUTHEAST OF A LINE FROM TEMPLE TO ATHENS. A COLD FRONT WILL INVADE ON WEDNESDAY...SHUTTING OFF MUCH OF THE SURFACE-BASED INSTABILITY. BUT WITH THE LOW NOW CUT OFF FROM THE MID-LATITUDE FLOW...RAIN CHANCES WILL CONTINUE THE REMAINDER OF THE WEEK AS THE FEATURE SLOWLY DRIFTS TO THE NORTHEAST. THE NEXT BIG EVENT LOOKS TO BE THURSDAY NIGHT INTO FRIDAY...AS THE UPPER LOW APPROACHES...INDUCING UPGLIDE OVER THE COOL SURFACE LAYER. THIS WILL BE PRIMARILY A HEAVY RAIN EVENT...WITH FLASH FLOODING AND WORSENING RIVER FLOODING THE PRIMARY CONCERNS. THE UPPER LOW WILL WEAKEN AS IT HEADS INTO THE MISSISSIPPI VALLEY SATURDAY NIGHT. ALTHOUGH ANOTHER PACIFIC SYSTEM MAY TRACK DIRECTLY OVER NORTH TEXAS ON SUNDAY...IT APPEARS THIS WILL HAVE LITTLE MOISTURE TO WORK WITH. A DRYING WEST WIND WILL DOMINATE SUNDAY AFTERNOON...AND SUNSHINE SHOULD PUSH TEMPERATURES WELL INTO THE 70S. DRY AND UNSEASONABLY WARM WEATHER WILL PREVAIL EARLY NEXT WEEK. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 70 57 67 54 / 90 70 20 40 60 WACO, TX 60 71 57 67 53 / 100 70 30 50 60 PARIS, TX 55 69 57 67 52 / 80 90 50 50 60 DENTON, TX 59 69 56 67 53 / 80 70 20 40 60 MCKINNEY, TX 60 69 56 67 53 / 80 70 20 40 60 DALLAS, TX 62 71 58 68 55 / 90 70 20 40 60 TERRELL, TX 59 70 56 68 54 / 90 80 30 50 50 CORSICANA, TX 60 71 59 69 55 / 100 80 40 50 50 TEMPLE, TX 61 71 56 67 53 / 100 70 30 50 60 MINERAL WELLS, TX 58 70 53 65 52 / 80 70 20 40 60 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR TXZ095-105>107- 121>123-135-146>148-160>162-174-175. && 58/58
Hazardous weather outlook, Mar 8, 8:40 PM CST, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 840 PM CST TUE MAR 8 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 840 PM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS THIS EVENING AND OVERNIGHT MAY PRODUCE HAIL AND GUSTY WINDS. IF SUPERCELLS DEVELOP THE THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND POSSIBLY A TORNADO. THE NEXT WAVE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO ARRIVE LATE TONIGHT. HEAVY RAIN WILL BE LIKELY WHICH MAY RESULT IN FLASH FLOODING AND RIVER FLOODING ACROSS NORTH AND CENTRAL TEXAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL OCCUR WEDNESDAY THROUGH FRIDAY AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES ACROSS THE AREA. A FEW STORMS COULD BECOME STRONG...WITH SMALL HAIL AND GUSTY WINDS. HEAVY RAIN MAY ALSO LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT SOUTH OF INTERSTATE 20.
In the hours before
Local storm report, Mar 8, 10:36 PM CST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1036 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLOOD HAMILTON 31.70N 98.12W
03/08/2016 HAMILTON TX LAW ENFORCEMENT
SO REPORTS SOME LOW WATER CROSSINGS HAVE BEEN CLOSED DUE
WATER ON ROAD.Special weather statement, Mar 8, 11:11 PM CST, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1111 PM CST TUE MAR 8 2016 TXZ130>132-144-090600- HOOD TX-BOSQUE TX-ERATH TX-SOMERVELL TX- 1111 PM CST TUE MAR 8 2016 ...SPECIAL WEATHER STATEMENT... AT 1110 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF GLEN ROSE...OR 23 MILES SOUTH OF GRANBURY...MOVING NORTH AT 30 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM BUT HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM THAT MAY RESULT IN MINOR FLOODING. LOCATIONS IMPACTED INCLUDE... GRANBURY...GLEN ROSE...IREDELL...DINOSAUR VALLEY STATE PARK...OAK TRAIL SHORES...WALNUT SPRINGS...TOLAR AND MORGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3203 9757 3194 9788 3246 9810 3255 9780 TIME...MOT...LOC 0510Z 159DEG 27KT 3210 9777 JLDUNN
Special weather statement, Mar 8, 11:48 PM CST, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1148 PM CST TUE MAR 8 2016
TXZ144-090630-
BOSQUE TX-
1148 PM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR BOSQUE COUNTY UNTIL 1230 AM
CST...
AT 1148 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR IREDELL...OR 18 MILES NORTHWEST OF CLIFTON...MOVING NORTHEAST AT
30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MERIDIAN...IREDELL...CRANFILLS GAP...MERIDIAN STATE PARK...WALNUT SPRINGS
AND MORGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3220 9764 3220 9759 3218 9760 3218 9757
3215 9757 3213 9751 3216 9751 3214 9749
3213 9750 3210 9747 3206 9749 3202 9749
3201 9747 3203 9743 3199 9741 3198 9738
3193 9744 3192 9742 3173 9781 3202 9800
TIME...MOT...LOC 0548Z 213DEG 25KT 3196 9780
30Special weather statement, Mar 8, 11:56 PM CST, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1156 PM CST TUE MAR 8 2016
TXZ174-175-090645-
ROBERTSON TX-MILAM TX-
1156 PM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON AND NORTHEASTERN MILAM
COUNTIES UNTIL 1245 AM CST...
AT 1156 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF HEARNE...MOVING NORTH AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HEARNE...FRANKLIN...CALVERT AND BREMOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3092 9673 3091 9674 3096 9677 3099 9675
3101 9677 3105 9677 3106 9682 3108 9681
3110 9683 3135 9632 3125 9633 3109 9628
3106 9624 3101 9626 3097 9624 3091 9635
3074 9646 3070 9656 3073 9662 3064 9679
TIME...MOT...LOC 0556Z 191DEG 29KT 3074 9662
30Special weather statement, Mar 9, 12:43 AM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1243 AM CST WED MAR 9 2016
TXZ147-161-162-175-090730-
ROBERTSON TX-LIMESTONE TX-LEON TX-FREESTONE TX-
1243 AM CST WED MAR 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LIMESTONE...NORTHEASTERN
ROBERTSON...FREESTONE AND WESTERN LEON COUNTIES UNTIL 130 AM CST...
AT 1243 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19
MILES SOUTHWEST OF BUFFALO...OR 21 MILES SOUTHEAST OF GROESBECK...
MOVING NORTH AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MEXIA...GROESBECK...TEAGUE...FAIRFIELD...BUFFALO...FRANKLIN...WORTHAM...
CENTERVILLE...FAIRFIELD LAKE STATE PARK...JEWETT...OAKWOOD...MARQUEZ...
STREETMAN AND KIRVIN.
THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 160 AND 212.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3123 9659 3173 9645 3180 9650 3201 9605
3196 9606 3196 9602 3191 9600 3188 9603
3187 9597 3184 9600 3179 9598 3175 9588
3169 9587 3170 9583 3167 9581 3169 9578
3162 9579 3160 9582 3106 9605 3089 9646
TIME...MOT...LOC 0643Z 196DEG 43KT 3127 9632
30Special weather statement, Mar 9, 2:10 AM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
210 AM CST WED MAR 9 2016
TXZ122-123-135-090900-
RAINS TX-VAN ZANDT TX-HENDERSON TX-
210 AM CST WED MAR 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VAN ZANDT...EASTERN
HENDERSON AND SOUTHEASTERN RAINS COUNTIES UNTIL 300 AM CST...
AT 210 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF BROWNSBORO...OR 9 MILES EAST OF ATHENS...MOVING
NORTH AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ATHENS...CANTON...GRAND SALINE...CHANDLER...VAN...BROWNSBORO...BERRYVILLE...
FRUITVALE...EDOM...COFFEE CITY...MURCHISON...POYNOR AND MOORE STATION.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 527 AND 542.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3203 9592 3277 9583 3275 9564 3272 9564
3268 9559 3248 9560 3235 9545 3228 9545
3223 9549 3220 9546 3215 9548 3214 9546
3209 9545
TIME...MOT...LOC 0810Z 191DEG 29KT 3220 9570
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 9:03 PM CST | Severe Thunderstorm Warning | FWD | Hamilton | 42 min |
| Mar 8, 9:08 PM CST | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 67 min |
| Mar 8, 10:05 PM CST | Areal Flood Advisory | FWD | Lampasas | 115 min |
| Mar 8, 10:15 PM CST | Special Weather Statement | FWD | Hamilton | 45 min |
| Mar 8, 10:34 PM CST | Areal Flood Advisory | FWD | Hamilton | 116 min |
| Mar 8, 10:51 PM CST | Flash Flood Warning | FWD | Hamilton | 114 min |
| Mar 8, 11:11 PM CST | Special Weather Statement | FWD | Hood, Somervell | 49 min |
| Mar 8, 11:48 PM CST | Special Weather Statement | FWD | Bosque | 42 min |
| Mar 8, 11:56 PM CST | Special Weather Statement | FWD | Robertson | 49 min |
| Mar 9, 12:34 AM CST | Areal Flood Advisory | FWD | Freestone, Limestone, Navarro | 3 hr |
| Mar 9, 12:43 AM CST | Special Weather Statement | FWD | Freestone, Leon | 47 min |
| Mar 9, 12:59 AM CST | Areal Flood Advisory | FWD | Falls | 3 hr |
| Mar 9, 1:13 AM CST | Areal Flood Advisory | FWD | Anderson, Henderson | 3 hr |
| Mar 9, 1:58 AM CST | Flash Flood Warning | FWD | Falls, Limestone | 17 hr |
| Mar 9, 2:05 AM CST | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Mar 9, 2:10 AM CST | Special Weather Statement | FWD | Henderson, Van Zandt | 50 min |
| Mar 9, 2:15 AM CST | Areal Flood Advisory | FWD | Bell | 3 hr |
| Mar 9, 2:26 AM CST | Areal Flood Advisory | FWD | Rains, Van Zandt | 3 hr |
| Mar 9, 3:08 AM CST | Special Weather Statement | FWD | Milam | 52 min |
| Mar 9, 3:27 AM CST | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| Mar 9, 3:32 AM CST | Severe Thunderstorm Warning | FWD | Milam, Robertson | 43 min |
| Mar 9, 4:18 AM CST | Areal Flood Advisory | FWD | Anderson, Henderson | 3 hr |
| Mar 9, 4:37 AM CST | Areal Flood Advisory | FWD | Anderson, Henderson | 3 hr |
| Mar 9, 4:43 AM CST | Special Weather Statement | FWD | Leon | 47 min |
| Mar 9, 5:33 AM CST | Areal Flood Advisory | FWD | Rains, Van Zandt | 6 hr |
| Mar 9, 5:38 AM CST | Flash Flood Warning | FWD | Henderson | 3 hr |
| Mar 9, 7:29 AM CST | Areal Flood Advisory | FWD | Anderson | 3 hr |
| Mar 9, 9:00 AM CST | Areal Flood Warning | FWD | Freestone, Navarro | 6 hr |
| Mar 9, 10:33 AM CST | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.